# SDR CALA2022071501757

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 70,817 hours, 30,026 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5337261322000
- Condition: Damaged
- Location: Rh, Holes
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FLEET CAMPAIGN DIRECTIVE # 5330-05575 FIG 14 HOLE DIAMETER REPORTING RH, HOLES R1,R2,R3,R7,R8,R9,R10,R11,R12,R13,R 14,R15,R16,R17,R18,R19,R20,R21,R72,R73,R75, & R76 WITH DAMAGE AS MARKED ON FIG SHEET R11, R12, R13, R14, R15, R16, R17, R18, R19, R20, R21, R72, R73, ES WERE REPAIRED AT BFM. REPAIR IS A PERMANENT SOLUTION WITH INS OF THE LATEST REVISION OF ECRA 5330-06984 ON OR BEFORE 05-JULY-2 R75 AND R76.  STEP C4 REQUIRES DTA DIP FOR "LH/RH KEEL BEAM HOL PECTION REQUIRED. ACCOMPLISH INSPECTION REQUIREMENTS PER PART-2 023." INTERIM REPAIRS ACCOMPLISHED IAW PART 1 OF ECRA 5330-06948 TO LE FT/RIGHT KEEL BEAM ELONGATED HOLES R1, R2, R3, R7, R8, R9, R10, RIGHT HAND (RH) KEEL BEAM HOLES (AS LISTED ABOVE) WERE FOUND DAM TOMC-APPROVAL FROM SC1ELBYC COMMENT AGED DURING AN INSPECTION ACCOMPLISHED AT BFM (FCD 5330-05575) A ND REPAIRED IN ACCORDANCE WITH ECRA 5330-06948. REPAIR IS CONSID ERED PERMANENT BUT A DAMAGE TOLERANCE ASSESSMENT (DTA) INSPECTIO N IS REQUIRED. ACCOMPLISH DTA INSPECTION PER PART 2 OF THE LATES T REVISION OF ECRA 5330-06948 ON OR BEFORE 05JUL23. TOMC APPROVED : QC REVIEWED. TOMC APPROVED : QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
